# SDR ASAA0954495

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,443 hours, 3,054 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10623
- Condition: Frozen
- Location: Nr 1 Engine
- Part time: 6,021 hours, 1,784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION ON NR 1 ENG WHEN START SWITCH MOVED TO GROUND.  EGT RISE AND DUCT PRESSURE RISE.  FOUND NR 1 ENG START VALVE FROZEN.  CLOSED MANUALLY EXERCISED START VALVE MOTORED NR 1 ENG, OPS NORMAL REF MM 71 00 00 800 811 FOO.
